# SDR CA040719001

- Difficulty date: July 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,621 hours
- Engine: Allsn 250C20
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1656
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

THE 'BATTERY TEMP' WARNING LIGHT ILLUMINATED ON ROUTE.  THE BATTERY WAS TURNED OFF FOR THE REMAINDER OF THE FLIGHT.  UPON LANDING AND SHUTTING DOWN , THE PILOT NOTICED THAT THE BATTERY FELT VERY HOT TO THE TOUCH.  WHILE TALKING TO THE MAINTENANCE DEPT ON THE PHONE, THE 'BATTERY HOT' LIGHT CAME ON. THE BATTERY WAS REPLACED WITH A SERVICEABLE ONE BEFORE FURTHER FLIGHT. THE VOLTAGE REGULATOR WAS CHECK ED DURING THE GROUND RUN FOUND TO BE WITHIN LIMITS.
